# SDR ASOA201000239

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 18,684 hours, 13,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 785.15 TO 863.00; FS 785.15, 797, 813.70 AND 838 HAS SURFACE CORROSION (LT SIDE SEAT RAIL).  CORROSION REMOVED FROM LT SIDE SEAT TRACK AS PER REO 670-53-00-013.
